I have been on birth control since I was 15, and have had no noticeable side effects to the pill, Nuva ring, or the shot. Right after I got the implant I was on an an antibiotic for a severe excema breakout, but I'm not sure what it was called. Since then, I have noticed many things. My breasts have been very sore and swollen, leaking a milky white discharge. My stool has been bloody at times, I feel very constipated, and nauseous at times but it goes away quickly. I have had frequent headaches, and my stomach is very bloated and firm. I know that the likely hood of being pregnant is very slim with the Nexplanon, but I was not sure if the antibiotic could have affected it, as my significant other and I never use protection. I have taken 4 home pregnancy tests that have all been neg. but have also read that the implant can cause a false negative. Also, I have not have a very heavy period the last month, and none at all this month. I am not sure if these are all side effects or if they're could be something more serious going on. Thanks in advance!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Apr 2013 • 2 answers
Posted 4 Dec 2013 • 21 answers
Posted 30 Nov 2015 • 1 answer
Posted 20 Jul 2016 • 0 answers
Posted 21 Jul 2016 • 0 answers